Concerned about the side effects of anastrozole
I completed all treatments for breast cancer but now I am supposed to take hormone blocker, named anastrozole. im concerned about the side effects. Has anyone here taken it and did anyone have hair loss?
Interested in more discussions like this? Go to the Breast Cancer Support Group.
Did you have Oncotype done at time of diagnosis? I love your attitude and wish you the best. Also did you use the Predict Breast tool?
No to both
You sound like an amazing woman. Thank you for sharing!❤
Thank you but I am no more amazing than any other cancer survivor who pulls themselves up by the bootstraps, looks cancer life in the face and says I can do this! I call my metastisis my interruption.
You're right of course. We are all amazing. My diagnosis was Nov 2021.
Surgery Dec. 20/21. Radiation treatments April 2022. May was the recovery month . Then my husband died June from Pulmonary Fibrosis. I was his caregiver. The cancer and treatment was a struggle but I was never sick enough to not cook and clean and care for him.❤
Life that summer was a bit of a blur after he passed away. Looking back it is amazing how we put one foot in front of the other and keep enjoying each new day of life.
The anastrozole has thinned my hair a bit, and I get tired and breathless easily, but I have had NO pain with it. Very grateful for that.
I am very sorry for your loss and all you have been through. I hope this year brings you some happiness and good health.
I just called the local radiology clinic where I go. A DEXA is about $275 out of pocket. Insurance says every two years but I want to know if a trend is starting by one year.
How do I find the full thread about this?
Yes, my hair is thinning.
Here's the link to start reading the discussion thread from the beginning.
– Concerned about the side effects of anastrozole https://connect.mayoclinic.org/discussion/i-completed-all-treatments-for-breast-cancer-but-now-i-am-supposed/